# SDR SWAA2014101532977

- Difficulty date: October 3, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 36,345 hours, 21,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Angle
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLOORBEAM WEB ANGLE CRACKED AT BS 727B LBL 45.5.  REPAIRED ANGLE IAW EA.
